RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 188, Number 9  


Groups defined by periodic paired relations
È. B. Vinberg
3
Solution of the support problem for several function classes
V. V. Volchkov
13
Outer automorphisms of locally simple Lie algebras
D. V. Zhdanovich
31
Maximal tori of a general Lie algebra of Cartan type
M. I. Kuznetsov
55
Weak solutions of second-order quasilinear parabolic equations with double non-linearity
G. I. Laptev
83
On the precise values of $n$-widths for classes defined by cyclic variation diminishing operators
K. Yu. Osipenko
113
On the classification of the maximal arithmetic subgroups of simply connected groups
A. A. Ryzhikov, V. I. Chernousov
127
Letter to the Editor
Kim Ann Chi, A. I. Kostrikin
157
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019